# SDR SWAA2021051772384

- Difficulty date: May 12, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SIDE OF BS 663 VAPOR BARRIER RH SIDE UPPER ATTACH ANGLE UPPER END CRACKED.  INSTALLED EWIS PROTECTION IAW AMM 20-60-07-913-801. REMOVED DAMAGE ON THE VAPOR BARRIER RH UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 -1 REPLACEMENT ANGLE FABRICATED IAW SRM 57-10-10-2R REPAIR 5.   REWORKED EDGES AND REPAIR PARTS IAW SRM 57-10-10-2R-5.  DRILLED, TRIMMED & DEBAR REPAIR PARTS IAW SRM 57-1-10-10-2R-5.   INSTALLED REPAIR IAW SRM 57-10-10-2R-5.
